Reply
DARK Period blood Bay'sMommy♥ Due March 3; 1 child; Texas 2321 posts
12th Feb '13

To make a long story short, I had missed several doses of BC in January, As soon as I realized I took 3 pills in one day. :shock: I was panicking...after that I started spotting which lasted about a week. I continued where I left off with my birth control and everything seemed pretty regulated- no more spotting. but of out nowhere I getting very nauseous and couldn't eat certain foods without feeling sick. I didn't know if that could mean early signs of pregnancy or just my hormones being out of whack. I am suppose to be starting my period in the next 5 days..but starting yesterday I have been spotting (more heavy than when I previously was spotting) and its SUPER DARK blood. I know that means it's old blood but I have never had this happen to me before. I heard it could possibly mean you are pregnant. Is this true?? Any input??

Turtley Mikey Due October 31; 2 kids; California 50611 posts
12th Feb '13

It's possible. Missing three days isn't good. Hell, missing one day isn't but it's easier to catch up and just take the double dose the next day. I'm not too sure on what happens if you miss more than one day.

Bettinas 2 kids; Australia 2204 posts
12th Feb '13

It could just be your body freaking out. A triple dose of something that's meant to regulate your period doesn't sound like a healthy thing to do. If you're scared, perhaps get a blood test done?

bmt0410 Due March 28 (boy); 1 child; Maysville, Kentucky 69 posts
12th Feb '13

Taking 3 pills in one day can throw your body off and make you feel sick. I've done the same thing and it's just an overload on hormones. You could be pregnant but in my experience it was the BC making my body crazy.